# SDR SWIA971337

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120191
- Engine: Pwa PW118
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Deice Boot
- Part number: 211C117183
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE INLET DEICE BOOT FAILED IN FLIGHT.  RETURNED TO PDX.  REPLACED LEFT ENGINE INLET PRESSURE SWITCH IAW MM 30-00-00.  OPS AND LEAKS CHECKS GOOD.
